# SDR SWAA2023052250170

- Difficulty date: May 19, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N8642E
- Make and model: Boeing 737-8H4
- Aircraft serial: 42525
- Aircraft time: 29,758 hours, 13,971 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL INTERIOR AND EXTERIOR EMERGENCY LIGHTS AT R2 DOOR INOP<[01] R/R AFT R/H BATTERY PACK IAW AMM 33-51-06. OPS CHECK GOOD.
